# SDR FXGA20131023001

- Difficulty date: October 19, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 445
- Aircraft time: 65,290 hours, 42,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 434
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS STRUCK BY LIGHTNING DURING CLIMB.   NO ABNORMAL INDICATIONS AFTER STRIKE. COMPLIED WITH LIGHTNING STRIKE INSPECTION PROCEDURES, IAW EAC POLICIES AND PROCEDURES. TWO BURNED RIVETS WERE FOUND AT LOWER FUSELAGE BS 434 CENTERLINE, INCLUDING CIRCULAR BURN MARKS ON SKIN. REPAIRED DAMAGED SKIN IAW EAC EO 1363.
